MathSciNet Relay Station
MathSciNet bibliographic data
MR1388846 (97e:11053) 11F11 (11G18)
Yang, Tonghai Cusp forms of weight $1$ associated to Fermat curves. Duke Math. J. 83 (1996), no. 1, 141–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement